# SDR SIMA20180204001

- Difficulty date: February 4, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 31,207 hours, 26,797 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 02872
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOUD RHYTHIMIC BANGING NOISE FROM NOSE WHEEL AREA AFTER RETRACTING GEAR ON TAKE OFF.  GEAR INDICATED UP.  NOISE WENT AWAY AFTER GEAR WAS DOWN.   NO RELATED NLG CMC MESSAGES.  REMOVED AND REPLACED NLG UPLOCK BOX IAW AMM 32-33-07. LANDING GEAR NORMAL AND EMERGENCY RETRACTION/EXTENSION CHECKED GOOD.
